I have been on 20mg of Lexapro for the past year. I started having brain zaps, tingling in arms, weakness in body, and lathargic feelings during the early afternoon of each day. I usually take my Lexapro at 5pm everyday so i think my body may have started to have withdrawl early in the afternoon. So i tried taking them in the morning at 8am. The brian zaps and tingling are gone, but i can't express how tired i am throughout the day. My body feels like it just wants to sleep. I feel like my muscles are week and i have the shakes in my hands. Has anyone experienced anything like this? Is it time for me to get off this medication or try something different? Mentally i am not depressed, but have NO energy. Help!
17 Mar 2012
Your symptoms sound to me like you need to be evaluated for something other than use of the Lexapro. Unless you had gone a day or two without the Lexapro, you shouldn't really be experiencing withdrawal type symptoms. Might want to consult the doc to be sure something else isn't going on.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... dizziness, nausea, brain zaps, gastrointestinal distress seem to be declining. But In the last two weeks I have been slammed with anxiety. I ...
2 answers • 23 Oct 2009
I have been on this pill for about 8 years, (I know) I finally decided to come off because I think the pill has taken over my life. I initially ...
3 answers • 22 Nov 2010
I started taking lexapro 10mg when I was 16, I took 20 for a short amount of time than dropped back down to 10mg because I didn't like the way ...
2 answers • 11 May 2011
I generally take Lexapro (20mg) around 5pm everyday. Lately i have been experiencing from what other people describe as brain zaps, tingling ...
2 answers • 13 Mar 2012